Recently added item(s) ×

You have no items in your shopping cart.

Paracare Paracetamol tablets (new formulation) 100s

Stock: 2566974
Prices:
NZ$5.00
OR

Details

Pharmacy medicine Effective temporary pain relief Gentle on your stomach Gluten Free Reduces fever Easy to swallow For the temporary relief of pain and discomfort from the following: Headache,Back ache,Migraine headache,Muscular aches,symptoms of cold and flu,Arthritis/rheumatics/osteoarthritis,period pain,toothache,sore throat,also reduces fever Paracare can be used by:Pregnant and breastfeeding mothers,People with stomach ulcers
Each tablet contains Paracetamol 500mg
Keep out of reach of children Children 12 years plus and adults:Keep to the recommended dose.Do not take this medicine for longer than a few days at a time unless advised by a doctor. Children 7 to 12 years:Keep to the recommended dose.Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Not suitable for use in children six years and under. If an overdose is take or suspected,ring the Poisons Information Center (New Zealand) 0800764766) or go to hospital straight away even if you feel well because of the risk of delayed serious liver damage.Do not take with other products containing paracetamol,unless advised to do so by a doctor or pharmacist.

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.